# SDR SB05152

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 106120923
- Part serial: 170526
- Condition: Faulty
- Location: Aft Fuselage
- Part time: 64,450 hours, 54,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

CABIN PRESSURE CLIMBING, AUTO FAIL LIGHT ILLUM, EMERG DESCENT.  PRESSURIZATION UNCONTROLLABLE, MASKS DEPLOYED EXCEPT ROW 20.  FOUND LT SAFETY RELIEF VALVE FAILED.  REPLACED LT & RT VALVE, FWD & AFT OUTFLOW VALVES, DELTA P MODULE, SELECTOR PANEL, PRESSURE CONTROLLER & LT RAM AIR DOOR ACTUATOR.  OPS GOOD.  REPAIRED LEAKS BOTH CARGO DOORS & AVIONICS COOLING OUTLET VALVE.  REPLACED LWR FLAP HINGE MAIN ENTRY DOOR & 12 FUSELAGE BELLY DRAINS.  INSPECTED BS 178 FWD PRESSURE B/H UNDER PRESSURE, NO LEAKS.  REPLACED CONNECTOR D640 PRESSURE MODULE, REPAIRED PINS 10, 11, 24, 27 & CHAFED WIRES.  REPLACED OXYGEN GENERATORS, REPACKED MASKS.  FOUND MASK LANYARD CAUGHT AROUND DOOR LATCH ROW 20.  REPOSITIONED, OPS GOOD.
